# SDR SABA960007

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 763
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach-Generator
- Part number: AG34
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 5204 - CLT-PGV - A/C WAS APPROXIMATELY 30 MINUTES OUTBOUND WHEN THE LEFT ENGINE RPM INDICATOR FELL TO ZERO.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  THE CAPTAIN DECIDED TO RETURN TO CLT FOR REPAIRS TO BE MADE.  MAINTENANCE FOUND THE LEFT ENGINE TACH-GENERATOR TO BE DEFECTIVE.  THE TACH-GENERATOR WAS REPLACED AND TESTED, AND THE AIRCRAFT RETURNED TO SERVICE.
